# SDR EIAA980120

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1372
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D CHECK INSPECTION, LEFT BODY LANDING GEAR WHEEL WELL BS 1372 BULKHEAD UPPER CHORD, VERTICAL FRAME SHEAR TIE CRACKED.  REPAIRED IAW SRM 53-10-04 FIG 4.  (M)
